MAUDE Adverse Event Report: DENTSPLY LLC PALODENT V3 UNIV 2 RING REFIL; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT V3 UNIV 2 RING REFIL; INSTRUMENTS, DENTAL HAND
Catalog Number 659760V
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a palodent v3 univ 2 ring broke during use.No injury.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation results: 3-2-2026: product not returned, image in case depicts 1 v3 palodent universal blue ring (new and improved v5 design) with broken tyne.Overmolding date codes are no legible with the image provided.Dhr and retain evaluation will be conducted.(nwv).Retain: 3-2-2026: final product retains are not kept as per normal procedure.Retains from overmolding item#: 759870, lot#¿s: 09329088 & 09329089 were reviewed and inspected per 0290-ip-7.5-60-58 and were found acceptable.(nwv).Dhr: 3-2-2026: dhr for item#: 659760v, lot#: 09739334 has been pulled, reviewed, and attached to this case.Dhr review did not indicate any production issues while packaging/labeling the palodent v3 univ 2 ring refil.Work order: (b)(4) is the packaging work order which utilized 2 over-molding of the springs to rings production work orders/runs of item: 759870 (v5 ring universal - palodent) lots in which were 09329088 (produced 12-2024) & 09329089 (produced 12-2024).Dhrs for each molding work order have also been pulled, reviewed, and attached to this case.Dhr review did not identify any issued during production with all inspections performed and deemed acceptable by the operator(s) and quality as per 0290-wi-7.5-60-14 & 0290-ip-7.5-60-58.(nwv).

Brand Name
PALODENT V3 UNIV 2 RING REFIL
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24002353
Report Number2515379-2026-00001
Device Sequence Number13394572
Product Code DZN
UDI-Device IdentifierD002659760V1
UDI-PublicD002659760V1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number659760V
Device Lot Number09739334
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown